MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 11; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 11; CEMENTLESS STEM
Catalog Number 01.39.011
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 17 september 2019: lot 167506:10 items manufactured and released on 13-mar-2017.Expiration date: 2022-03-01.No anomalies found related to the problem.To date, 3 items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by packaging and washing manager: it was concluded that the damage evidently occurred due to forces experienced during transportation/handling.This was indicated to be correlated to the packaging configuration that allows degrees of freedom for movement within the package.The damage is probably the results of the forces experienced during transportation/handling and consequently the rubbing between stem and the plastic blister.
 
Event or Problem Description
During the primary hip surgery, the scrub nurse observed white material on the implant and a hole in the primary packaging.It was observed that also the outer package was cracked.The or team removed the implant, everything that touched it and opened more instruments/implant.This event caused a 45-minute delay in the case.The surgery was completed successfully.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 11
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9171538
Report Number3005180920-2019-00850
Device Sequence Number2158349
Product Code LZO
UDI-Device Identifier07630030885600
UDI-Public07630030885600
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Catalogue Number01.39.011
Device Lot Number167506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;